Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Artificial heart valve replacement, seizures, taking blood thinner comadin, keppra. Why are there white spots on skin?

I am 62 year old female that has an left artificial heart value repacement. I also have seizures. I take a blood thinner Comadin and for the seizures Keppra. I notice white spots the size of a dime on my legs,arms and dark ones around my ankles. Could this be coming from my medacine ? I have had seizures over 23 years from a fall. I had th heart valve replaced in 2006. I was told I can t eat Dark Green Vegetables. I used a colon cleanser be cause my bowel gets stopped up. I have used it for 3 days and noticed my bowel has turned Green . Should I be concerned about this ?
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Neurologist 's  Response
Nov 2013
Hi,

Thank you for posting your query.

It is unlikely that the multiple white spots on the skin in your case are related to your medicines.

Coumadin is an anticoagulant (blood thinner), so, occasionally reddish spots may occur (due to bleeding in the skin).

Greenish stools are not a cause of concern.

In any case, you should consult a dermatologist for evaluation.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Answered: Thu, 7 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor